| Catalog Number |
55740106545 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Levels implanted and procedure: l3-s1 posterior lumbar fusion it was reported that on an unknown date, post-op, the implanted screw on s1 broke due to non union.The patient underwent revision surgery for the explanatation of the broken screw.Approx.40mm of screw shaft is still remaining in the patient body.